# SDR AALA20060546

- Difficulty date: August 10, 2006
- Submitted: August 31, 2006
- Operation: Air carrier
- Aircraft: N493AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49731
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHT AT AFT OVERWING INOPERATIVE.  REPLACED BATTERY PACK AT LOCATION B5105 FOR INOPERATIVE EMERGENCY LIGHT AT AFT OVERWING.  SYSTEM GROUND CHECKED NORMAL OPERATION.
